| Catalog Number |
828814PL |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
Event or Problem Description
A facility reported improper flow of a certas valve (id 828814pl).The issue was found during revision surgery.
Additional Manufacturer Narrative
The certas valve (id 828814pl) was returned for evaluation.Failure analysis - the position of the cam when valve was received was at setting 1.The valve was visually inspected; needle hole in the needle chamber was noted.The valve was hydrated.The valve was leak tested and only leak from the needle hole in the needle chamber.The valve passed the test for programming, occlusion, reflux, siphon guard and pressure.Root cause analysis - no root cause could be determined as the technician could not confirm any problem with the valve at the time of investigation.The possible root cause for the issue reported by the customer, could be due to biological debris and protein build up interfering with the valve.At the time of investigation, no flow issue was noted.